# SDR AWXA200401205

- Difficulty date: October 17, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112067200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF RT OUTBOARD WEB Y1698 BETWEEN FS 20 AND FS 21.  MAINTENANCE REMOVED CORRODED SECTION OF RT OUTBOARD WEB Y1698 FROM FS 20 TO FS 21; FABRICATED A NEW REPLACEMENT WEB; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
